# SDR SWAA2024052389056

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 39,784 hours, 18,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT EXTERIOR EMERGENCY LIGHT INOP<[01] OK TO CONTINUE PER MEL 33-14-01 SP#1 AUTHORIZATION #194505;[02] R+R?D BATTERY PACK & CHARGER (M1670) IAW AMM 33-51-06
